MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/dth.12941

Медицинская библиотека · Dermatologic therapy · 2019

Linear cutaneous hypopigmentation and atrophy associated with intralesional steroid injection: A rarely described adverse reaction.

Magri Francesca, Iacovino Chiara, Vittori Jacopo, Pranteda Guglielmo

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Intralesional steroid injection is a common and highly effective treatment procedure, which can be successfully used for several dermatologic, rheumatologic, and orthopedic disorders. However, it may be associated with various local side effects, such as pain, granulomatous reaction, allergic reactions, hypo or hyperpigmentation and, uncommonly, skin atrophy. A peculiar and rare side effect of steroid injection is linear hypopigmentation and atrophy, which is probably an expression of lymphatic spread of corticosteroid crystals. Here, we report a case of linear hypopigmentation and atrophy in a 26-year-old male patient.

Для цитирования: Magri Francesca, Iacovino Chiara, Vittori Jacopo, Pranteda Guglielmo. Linear cutaneous hypopigmentation and atrophy associated with intralesional steroid injection: A rarely described adverse reaction.. Dermatologic therapy. 2019. DOI: 10.1111/dth.12941.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.